# SDR ALGA105220

- Difficulty date: August 7, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 5,682 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 407010101101
- Part serial: A652
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 3,676 hours
- Component: Rotor Head
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R YOKE CRACKED (RED) ARM / REPLACED WITH SERVICEABLE YOKE
